# SDR CALA2025041603891

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N37521
- Make and model: Boeing 737-9
- Aircraft serial: 64497
- Aircraft time: 14,420 hours, 4,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Part number: NAS60222P
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE FABRIC LOOSE. INSTALLED MISSING HARDWARE ON SLIDE LANYARD. REF. IPC 25-66-01-03 PARTS USED:  00-0595-3-4727,QTY :1 00-0593-3-2150,QTY :1 INSTALLED MISSING HARDWARE AT R2 DOOR SLIDE
